MathSciNet Relay Station
MathSciNet bibliographic data
MR1706977 (2001f:20136) 20M10
Shoji, Kunitaka Decidability of the representation extension property for finite semigroups. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1313–1317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement